# SDR IPXA3578299

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Nr 8 Slat
- Component: Slat
- Component part number: 114N4004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT HAS 1 INCH HOLE UPPER SKIN 2.75 INCHES FROM FWD EDGE AND 37.5 INCHES FROM INBD E.  REPAIRED IAW EO B757-5750-50728-A, COMPOSITE REPAIR.
